Oklahoma, 2014

Drought in Oklahoma, June 1 to 30, 2014

June 1 to 30, 2014 · NWS OUN · 46 events in 46 counties and zones

Rains throughout the month brought widespread moderate improvements to the drought. Most of these improvements were seen over northern and central Oklahoma, which experienced above normal precipitation for the month.

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Rains throughout the month brought widespread moderate improvements to the drought. Most of these improvements were seen over northern and central Oklahoma, which experienced above normal precipitation for the month.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at May 31, 9:55 PM CST, 2 hours 5 minutes earlier.

Area forecast discussion, May 31, 9:55 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT SAT MAY 31 2014

.AVIATION...
LOW CLOUDS EXPECTED TO REDEVELOP LATER TONIGHT WITH FAIRLY WIDESPREAD
MVFR/IFR CIGS BY SUNRISE. CONDITIONS SHOULD IMPROVE THROUGH THE EARLY
MORNING WITH VFR CONDITIONS AT ALL SITES BY MIDDAY. TSTMS EXPECTED TO
DEVELOP LATE AFTN/EVE OVER THE HIGH PLAINS AND WILL INCLUDE PROB30 FOR
NW OK SITES LATE IN PD.

&&

.PREV DISCUSSION... /ISSUED 930 PM CDT SAT MAY 31 2014/

.DISCUSSION...
EARLIER SHOWERS HAVE DISSIPATED AS PLANNED. NO FURTHER RAIN IS
EXPECTED TONIGHT.

ALL ATTRIBUTES OF THE FORECAST APPEAR TO BE IN GOOD SHAPE AT THIS
TIME...AND NO CHANGES ARE PLANNED THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 617 PM CDT SAT MAY 31 2014/

AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE EARLY PART OF THE EVENING.
MOIST CONDITIONS WILL RESULT IN MVFR/IFR CIGS AT MOST SITES EARLY
SUNDAY MORNING.  CONDITIONS WILL IMPROVE AFTER SUNRISE BECOMING VFR
BY MIDDAY.

PREV DISCUSSION... /ISSUED 203 PM CDT SAT MAY 31 2014/

DISCUSSION...
THE MAIN CONCERN IS SEVERE STORM POTENTIAL SUNDAY AFTERNOON
THROUGH MONDAY MORNING.

THROUGH 9 PM THIS EVENING...A FEW SHOWERS AND STORMS WILL LINGER
ACROSS THE AREA...MAINLY EAST OF I-35 CLOSER TO A MID/UPPER LOW
AND IN NORTHWEST OKLAHOMA NEAR AN OLD MCV/MID LEVEL LOW PRESSURE
DISTURBANCE FROM CONVECTION THAT OCCURRED LAST NIGHT IN THE
HIGH PLAINS. NO STRONG OR SEVERE STORMS ARE EXPECTED...THOUGH
LOCALLY HEAVY DOWNPOURS ARE POSSIBLE. CONVECTION SHOULD QUICKLY
DISSIPATE TOWARDS SUNSET WITH THE LOSS OF DAYTIME HEATING.

AFTER 9 PM THIS EVENING THROUGH SUNDAY MORNING...PATCHY FOG
AND LOW CLOUDS WILL LIKELY DEVELOP ACROSS THE AREA ONCE AGAIN
WITH ABUNDANT LOW LEVEL MOISTURE IN PLACE...ESPECIALLY 4 AM TO
10 AM. THINK CONDITIONS WILL REMAIN RAINFREE...THOUGH PATCHY
LIGHT DRIZZLE MAY OCCUR IN A FEW AREAS. A FEW LIGHT SHOWERS FROM
ANOTHER DISSIPATING COMPLEX MAY MOVE INTO NORTHWEST OKLAHOMA
TOWARDS SUNRISE. DID NOT MENTION PRECIPITATION AS CHANCES OF
OCCURRENCE SEEMS TO BE TOO LOW TO MENTION...LESS THAN 20 PERCENT.

SUNDAY AFTERNOON AND NIGHT...SEVERE STORM POTENTIAL IS THE
MAIN CONCERN...ESPECIALLY IN NORTHWEST OKLAHOMA. FIRST DEVELOPMENT
MAY OCCUR IN SOUTHWEST KANSAS OR THE PANHANDLES AROUND 4 PM...THEN
MOVE EAST OR SOUTHEAST. STRONG SHEAR AND MODERATE INSTABILITY
SUPPORT A FEW SUPERCELLS INITIALLY WITH LARGE HAIL...POSSIBLY
VERY LARGE...AS THE MAIN HAZARD...POSSIBLY DEVELOPING INTO ONE OR
MORE CLUSTERS OR BOWS WITH DAMAGING WINDS AND HEAVY RAINFALL AS
THE MAIN HAZARDS. THE BETTER STORM POTENTIAL LOOKS TO BE IN KANSAS
WHERE CAPPING WILL BE WEAKEST...HOWEVER SOME HIGH RESOLUTION
MODELS HINT THAT STORMS MAY TRY TO MOVE SOUTHEAST THROUGH THE
NIGHT. WENT ON THE LOW SIDE OF MODEL GUIDANCE RAIN CHANCES WITH
CAPPING AS A CONCERN...KEEPING THE HIGHEST RAIN CHANCES OVER
NORTHERN OKLAHOMA. STORMS THROUGH THE NIGHT WILL BE MAINTAINED BY
A STRONG LOW LEVEL JET.

SUSTAINED SOUTH WINDS MAY BE NEAR ADVISORY CRITERIA WITH GUSTS
40 TO 45 MPH IN NORTHWEST OKLAHOMA SUNDAY AFTERNOON INTO EARLY
EVENING.

MONDAY...A FEW STORMS MAY LINGER IN THE NORTHEAST HALF OF OKLAHOMA
DURING THE MORNING. CAPPING SHOULD LIMIT STORM DEVELOPMENT DURING
THE AFTERNOON AND NIGHT...THOUGH WOULD NOT BE COMPLETELY SURPRISED
IF A STORM OR TWO DEVELOPED IN NORTHERN OKLAHOMA. HOT AND MUGGY
WEATHER WILL PREVAIL.

TUESDAY AND WEDNESDAY...MORE HOT AND MUGGY WEATHER IS EXPECTED.
CAPPING APPEARS TO BE TOO STRONG FOR STORM DEVELOPMENT. WENT
TOWARDS THE COOLER SIDE OF GUIDANCE HIGHS DUE TO ABUNDANT LOW
LEVEL MOISTURE. SOME TRIPLE DIGITS MAY OCCUR ACROSS PARTS OF
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

WEDNESDAY NIGHT THROUGH NEXT SATURDAY...KEPT STORM CHANCES
DURING THIS TIME FRAME AS A NEARBY FRONT AND SEVERAL LOW
PRESSURE DISTURBANCES MAY PROVIDE A FOCUS FOR ROUNDS OF STORMS.
SOME STRONG TO SEVERE STORMS WITH HEAVY RAINFALL MAY
OCCUR...THOUGH CONFIDENCE REMAINS LOW. TEMPERATURES WILL BE
NEAR OR ABOVE AVERAGE.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  87  70  90 /  10  10  10  10
HOBART OK         65  90  69  94 /  10  10  10  10
WICHITA FALLS TX  68  92  72  95 /   0  10   0   0
GAGE OK           65  92  68  96 /  10  10  30  10
PONCA CITY OK     67  88  69  92 /  10  10  40  30
DURANT OK         68  85  71  88 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

23/02
Hazardous weather outlook, May 31, 8:25 PM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT SAT MAY 31 2014

OKZ004>048-050>052-TXZ083>090-011015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
925 PM CDT SAT MAY 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORMS...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED IN THE HIGH PLAINS SUNDAY
AFTERNOON AND EVENING. SOME OF THE STORMS MAY ENTER WESTERN AND
NORTHERN OKLAHOMA DURING THE EVENING HOURS. THE STRONGER STORMS
COULD PRODUCE DAMAGING WIND GUSTS TO 70 MPH AND HALF DOLLAR SIZED
HAIL.  AREAS ALONG AND NORTHWEST OF A CHEROKEE TO SEILING AND
CHEYENNE LINE...HAVE THE BEST CHANCE OF BEING IMPACTED BY SEVERE
STORMS.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF OKLAHOMA
AND WESTERN NORTH TEXAS LATE NEXT WEEK AS AN UPPER LEVEL SYSTEM
AND COLD FRONT MOVE ACROSS THE REGION.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 drought. Local standard time, as filed.

Drought, Alfalfa

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Alfalfa forecast zone
Reported by
Drought Monitor
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

Drought conditions improved, going from D3 (extreme) and D4 (exceptional) to D2 (severe) across the county.

Drought, Beckham

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Beckham forecast zone
Reported by
Drought Monitor
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Drought conditions improved slightly. The western portions of the county changed from D4 (exceptional) to D3 (extreme), while eastern portions remained in D4 (exceptional) conditions.

Drought, Blaine

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Blaine forecast zone
Reported by
Drought Monitor
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

Drought conditions improved. Northern parts of the county went from D3 (extreme) to D2 (severe) drought, resulting in D2 (severe) conditions across most of the county.

Drought, Bryan

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Bryan forecast zone
Reported by
Drought Monitor
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Drought conditions remained in the D2 (severe) to D3 (extreme) range, with a slight reduction in the D3 (extreme) coverage.

Drought, Caddo

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Caddo forecast zone
Reported by
Drought Monitor
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

D2 (severe) drought conditions were all but removed, leaving only D1 (moderate) drought conditions.

Drought, Canadian

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Canadian forecast zone
Reported by
Drought Monitor
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

D2 (severe) and D3 (extreme) drought conditions were all but removed, leaving only D1 (moderate) conditions, as well as a small sliver of D2 (severe) conditions along the northern edge of the county.

Drought, Carter

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Carter forecast zone
Reported by
Drought Monitor
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Drought conditions improved slightly in norther portions of the county, where conditions changed from D3 (extreme) to D2 (severe). The rest of the county remained in D3 (extreme) drought.

Drought, Cleveland

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Cleveland forecast zone
Reported by
Drought Monitor
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Drought conditions improved, going from D3 (extreme) to D2 (severe).

Drought, Comanche

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Comanche forecast zone
Reported by
Drought Monitor
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Drought conditions improved slightly. D3 (extreme) and D4 (exceptional) conditions retreated southwest, leaving D3 (extreme) and D2 (severe) conditions in their place.

Drought, Cotton

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Cotton forecast zone
Reported by
Drought Monitor
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

D4 (exceptional) drought conditions remained in place.

Drought, Custer

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Custer forecast zone
Reported by
Drought Monitor
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

D3 (extreme) drought conditions retreated westward a bit. The rest of the county remained in D2 (severe) drought.

Drought, Dewey

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Dewey forecast zone
Reported by
Drought Monitor
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Drought conditions improved, going from D3 (extreme) to D2 (severe) conditions.

Drought, Ellis

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Ellis forecast zone
Reported by
Drought Monitor
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

Drought conditions improved. D4 (exceptional) conditions were reduced to a small area, leaving D3 (extreme) and D2 (severe) conditions in its place.

Drought, Garfield

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Garfield forecast zone
Reported by
Drought Monitor
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Drought conditions across northwest portions of the county were reduced from D3 (extreme) and D4 (exceptional) to D2 (severe), while the rest of the county remained in D3 (extreme) drought.

Drought, Garvin

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Garvin forecast zone
Reported by
Drought Monitor
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Drought conditions improved dramatically from D3 (extreme) to just D1 (moderate) and a little bit of D2 (severe).

Drought, Grady

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Grady forecast zone
Reported by
Drought Monitor
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

D2 (severe) and D3 (extreme) drought conditions were all but removed, leaving only D1 (moderate) drought conditions.

Drought, Grant

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Grant forecast zone
Reported by
Drought Monitor
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Drought conditions improved significantly, going from D4 (exceptional) to D2 (severe).

Drought, Greer

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Greer forecast zone
Reported by
Drought Monitor
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

Drought conditions remained the same, with D3 (extreme) and D4 (exceptional) conditions persisting.

Drought, Harmon

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Harmon forecast zone
Reported by
Drought Monitor
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Drought conditions in southern parts of the county improved from D4 (exceptional) to D3 (extreme), while the rest of the county remained in D4 (exceptional) drought.

Drought, Harper

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Harper forecast zone
Reported by
Drought Monitor
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

Drought conditions improved significantly, going from D4 (exceptional) to D2 (severe).

Drought, Hughes

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Hughes forecast zone
Reported by
Drought Monitor
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

D2 (moderate) conditions in northwest portions of the county were removed, leaving the entire county drought free.

Drought, Jackson

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Jackson forecast zone
Reported by
Drought Monitor
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Southern portions of the county saw conditions improve from D3 (extreme) to D2 (severe). The rest of the county continued in D3 (extreme) conditions.

Drought, Jefferson

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Jefferson forecast zone
Reported by
Drought Monitor
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Drought conditions remained the same, with D3 (extreme) and D4 (exceptional) conditions persisting.

Drought, Johnston

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Johnston forecast zone
Reported by
Drought Monitor
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Drought conditions retreated southwest, going from D2 (severe) and D3 (extreme) to D1 (moderate) and D2 (severe).

Drought, Kay

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Kay forecast zone
Reported by
Drought Monitor
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Drought conditions improved, going from D3 (extreme) to D2 (severe).

Drought, Kingfisher

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Kingfisher forecast zone
Reported by
Drought Monitor
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

D3 (extreme) drought conditions retreated to the northeast, leaving most of the region with D2 (severe) conditions.

Drought, Kiowa

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Kiowa forecast zone
Reported by
Drought Monitor
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Drought conditions remained the same, with D2 (severe) and D3 (extreme) conditions persisting.

Drought, Lincoln

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Lincoln forecast zone
Reported by
Drought Monitor
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Drought conditions improved across southern portions of the county, going from D3 (extreme) to D2 (severe). The rest of the county remained in D3 (extreme) drought.

Drought, Logan

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Logan forecast zone
Reported by
Drought Monitor
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Drought conditions improved slightly in southwest portions of the county, going from D3 (extreme) to D2 (severe). The rest of the county remained in D3 (extreme) conditions.

Drought, Love

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Love forecast zone
Reported by
Drought Monitor
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Drought conditions remained the same, with D3 (extreme) conditions persisting.

Drought, Major

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Major forecast zone
Reported by
Drought Monitor
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Drought conditions improved, going from D3 (extreme) and D4 (exceptional) to mostly D2 (severe). A small area of D3 (extreme) drought remained in western portions of the county.

Drought, Marshall

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Marshall forecast zone
Reported by
Drought Monitor
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Most of the county remained in D3 (extreme) conditions. Northern parts of the county saw a slight improvement to D3 (severe) conditions.

Drought, McClain

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
McClain forecast zone
Reported by
Drought Monitor
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Drought conditions improved, going from D3 (extreme) to D2 (severe) and D1 (moderate).

Drought, Murray

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Murray forecast zone
Reported by
Drought Monitor
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Drought conditions drastically improved as D3 (extreme) drought was removed leaving the entire county drought free.

Drought, Noble

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Noble forecast zone
Reported by
Drought Monitor
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Drought conditions remained the same, with D3 (extreme) conditions persisting.

Drought, Oklahoma

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Oklahoma forecast zone
Reported by
Drought Monitor
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

D3 (extreme) drought conditions retreated to the northeast, leaving the rest of the county with D2 (severe) conditions.

Drought, Payne

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Payne forecast zone
Reported by
Drought Monitor
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Drought conditions remained the same, with D3 (extreme) conditions persisting.

Drought, Pontotoc

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Pontotoc forecast zone
Reported by
Drought Monitor
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

D2 (severe) drought conditions retreated to the west, leaving most of the region with D1 (moderate) or less conditions.

Drought, Pottawatomie

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Pottawatomie forecast zone
Reported by
Drought Monitor
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Drought conditions improved, going from D3 (extreme) to D2 (severe).

Drought, Roger Mills

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Roger Mills forecast zone
Reported by
Drought Monitor
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

D4 (exceptional) drought conditions were reduced, with D3 (extreme) conditions filling in.

Drought, Seminole

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Seminole forecast zone
Reported by
Drought Monitor
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Drought conditions improved. D3 (extreme) conditions in northwest portions of the county gave way to D2 (severe) conditions, leaving the county with D2 (severe) and D1 (moderate) conditions.

Drought, Stephens

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Stephens forecast zone
Reported by
Drought Monitor
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

D3 (extreme) drought conditions retreated to the south. The rest of the county remained in D2 (severe) drought.

Drought, Tillman

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Tillman forecast zone
Reported by
Drought Monitor
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Drought conditions remained the same, with D3 (extreme) and D4 (exceptional) conditions persisting.

Drought, Washita

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Washita forecast zone
Reported by
Drought Monitor
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Drought conditions remained mostly the same, with D2 (severe) and D3 (extreme) conditions persisting. D2 (severe) conditions did reduce slightly, giving way to D1 (moderate) conditions in eastern portions of the county.

Drought, Woods

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Woods forecast zone
Reported by
Drought Monitor
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Drought conditions improved significantly, going from D4 (exceptional) and D3 (extreme) to D2 (severe).

Drought, Woodward

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Woodward forecast zone
Reported by
Drought Monitor
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

Drought conditions improved, going from D4 (exceptional) to D3 (extreme) and D2 (severe).

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2014Every state in 2014This day in weather historyWarnings in Oklahoma, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 530016, 530017, 530021, 530025, 530026, 530028, 530030, 530033, 530034, 530035, 530038, 530040, 530043, 530058, 530061, 530062, 530063, 530066, 530072, 530074, 530077, 530081, 530083, 530086, 530094, 530095, 530096, 530102, 530104, 530107, 530110, 530111, 530112, 530113, 530115, 530117, 530141, 530144, 530147, 530149, and more.